# SDR CA080813003

- Difficulty date: August 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 4,819 hours
- Engine: Ge CF343A2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE4760H0592055
- Condition: Burst
- Location: Hydraulic Sys
- Part time: 4,785 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT NR 2 HYDR "LO PRESS" CAME ON, FWD BY "LO LEVEL".  NR 2 HYDR FLUID COMPLETLY LOST THROUGH A BURST HYDR PRESSURE HOSE IN RT NACELLE.
